JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.8, no.5, pp.687-694, 2015 (SCI-Expanded)
Article / Article
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
Science Citation Index Expanded (SCI-EXPANDED)
Fixed point theorem, fuzzy metric spaces, contractions, CYCLIC PHI-CONTRACTIONS
Gazi University Affiliated:
In this paper we prove some common fixed point theorems for (psi circle phi)-contractions in a fuzzy metric space. We offered a generalization of phi-contraction in fuzzy metric space. Our results generalize or improve many recent fixed point theorems in the literature. (C) 2015 All rights reserved.